# SDR AALA20000796

- Difficulty date: May 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Part number: AC7031H8K22
- Condition: Leaking
- Location: Reverser Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1040 - JUST AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED HOT OIL FUMES IN CABIN.  DISSIPATED IN 5 MINUTES.  DID NOT REPEAT REMAINDER OF FLIGHT.  PREVIOUSLY REPORTED ON GROUND WHILE APU RUNNING.  TIGHTENED LEFT REVERSER FILTER MODULE.  LEAK CHECK OK.  REPLACED AIR CONDITIONER COLESCER SOCKS, RAN PACKS WITH APU AND ENGINES RUNNING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
